RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 2, Pages 270–274 (Mi tmf4071)  

This article is cited in 1 scientific paper (total in 1 paper)

Classical asymptotic behavior of the free Schrödinger equation for calculating corrections in the stationary phase method

Le Vu An'


Abstract: New formulae are obtained for the corrections to the asymptotics of the integral according to the stationary phase method. To this end the WKB approximation for the Schrödinger equation is used. The residual term for the asymptotical series over the small parameter powers representing the expansion of the integral of quickly oscillating functions, is obtained.

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:2, 1124–1127

Bibliographic databases:

Received: 10.04.1975

Citation: Le Vu An', “Classical asymptotic behavior of the free Schrödinger equation for calculating corrections in the stationary phase method”, TMF, 25:2 (1975), 270–274; Theoret. and Math. Phys., 25:2 (1975), 1124–1127

Citation in format AMSBIB
\Bibitem{Le 75}
\by Le Vu An'
\paper Classical asymptotic behavior of the free Schr\"odinger equation for calculating corrections in the stationary phase method
\jour TMF
\yr 1975
\vol 25
\issue 2
\pages 270--274
\mathnet{http://mi.mathnet.ru/tmf4071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=495952}
\zmath{https://zbmath.org/?q=an:0321.35026}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 2
\pages 1124--1127
\crossref{https://doi.org/10.1007/BF01028957}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4071
  • http://mi.mathnet.ru/eng/tmf/v25/i2/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Le Vu An', “Complex WKB method for calculating the asymptotic behavior of phase integrals”, Theoret. and Math. Phys., 28:2 (1976), 787–791  mathnet  crossref  mathscinet
  • Number of views:
    This page:196
    Full text:66
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019